Show simple item record

dc.contributor.authorKusch, C.
dc.contributor.authorRué Perna, Juan José
dc.contributor.authorSpiegel, Christoph
dc.contributor.authorSzabó, T.
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2017-12-04T12:43:19Z
dc.date.issued2017-08-01
dc.identifier.citationKusch, C., Rue, J., Spiegel, C., Szabó, T. Random strategies are nearly optimal for generalized van der Waerden Games. "Electronic notes in discrete mathematics", 1 Agost 2017, vol. 61, p. 1-7.
dc.identifier.issn1571-0653
dc.identifier.urihttp://hdl.handle.net/2117/111534
dc.description.abstractIn a (1 : q) Maker-Breaker game, one of the central questions is to find (or at least estimate) the maximal value of q that allows Maker to win the game. Based on the ideas of Bednarska and Luczak [Bednarska, M., and T. Luczak, Biased positional games for which random strategies are nearly optimal, Combinatorica, 20 (2000), 477–488], who studied biased H-games, we prove general winning criteria for Maker and Breaker and a hypergraph generalization of their result. Furthermore, we study the biased version of a strong generalization of the van der Waerden games introduced by Beck [Beck, J., Van der Waerden and Ramsey type games, Combinatorica, 1 (1981), 103–116] and apply our criteria to determine the threshold bias of these games up to constant factor. As in the result of [Bednarska, M., and T. Luczak, Biased positional games for which random strategies are nearly optimal, Combinatorica, 20 (2000), 477–488], the random strategy for Maker is again the best known strategy.
dc.format.extent7 p.
dc.language.isoeng
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Anàlisi matemàtica::Funcions de variable complexa
dc.subject.lcshRandom variables
dc.subject.otherGeneral Winning Criteria
dc.subject.otherGeneralised van der Waerden games
dc.subject.otherMaker-Breaker games
dc.titleRandom strategies are nearly optimal for generalized van der Waerden Games
dc.typeArticle
dc.subject.lemacVariables aleatòries
dc.contributor.groupUniversitat Politècnica de Catalunya. MD - Matemàtica Discreta
dc.identifier.doi10.1016/j.endm.2017.07.037
dc.relation.publisherversionhttp://www.sciencedirect.com/science/article/pii/S1571065317302020?via%3Dihub
dc.rights.accessRestricted access - publisher's policy
drac.iddocument21554517
dc.description.versionPostprint (updated version)
dc.date.lift2019-09
upcommons.citation.authorKusch, C., Rue, J., Spiegel, C., Szabó, T.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameElectronic notes in discrete mathematics
upcommons.citation.volume61
upcommons.citation.startingPage1
upcommons.citation.endingPage7


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Except where otherwise noted, content on this work is licensed under a Creative Commons license: Attribution-NonCommercial-NoDerivs 3.0 Spain